# SDR IPXA11164615

- Difficulty date: February 4, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE/SLIDE RAFT RELEASE WARN SYS LIGHTS INOP.  DEFERRED ASSIGNED M446280 IAW MEL 52-73-01-1.  PLACARD INSTALLED.  REMOVED AND INSTALLED CONNECTOR PLUG FROM AUTONOMOUS STANDBY POWER SUPPLY UNIT IAW MM 52-73-18-04. OPS CK GOOD IAW MM 52-73-00-05. THIS CLEARS DEFERRAL M446280.
